MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY HARRELL 7MM BRONCH BRUSH (20/CS); BRUSH, BIOPSY, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY HARRELL 7MM BRONCH BRUSH (20/CS); BRUSH, BIOPSY, GENERAL & PLASTIC SURGERY
Catalog Number 000140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5151131) received on 21feb24.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.The report was found to be written against the 000140, harrell 7mm bronch brush (20/cs).The report states that on (b)(6) ¿during procedure dr.Utilized harrell unshealthed cytology brush (lot # 202303164) to attempt brushing of right lower lobe of lung.Upon withdrawal of disposable sheath, it was noted that the brush head was not attached.Dr.Used fluoroscopy to locate brush and removed with biopsy forceps.Brush head appeared intact.All brushes with this lot number were removed from room and stock at this time.¿ there was no injury or impact to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5151131) received on 21feb24.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.The report was found to be written against the 000140, harrell 7mm bronch brush (20/cs).The report states that on 30jan24 ¿during procedure dr.Utilized harrell unshealthed cytology brush (lot # 202303164) to attempt brushing of right lower lobe of lung.Upon withdrawal of disposable sheath, it was noted that the brush head was not attached.Dr.Used fluoroscopy to locate brush and removed with biopsy forceps.Brush head appeared intact.All brushes with this lot number were removed from room and stock at this time.¿ there was no injury or impact to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of two reports, regarding two devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: inspect the peel-pouch for any damage that may have occurred during transit or handling.If damaged, do not use.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
HARRELL 7MM BRONCH BRUSH (20/CS)
Common Device Name
BRUSH, BIOPSY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key18847076
Report Number3007305485-2024-00032
Device Sequence Number7814250
Product Code GEE
UDI-Device Identifier10653405051091
UDI-Public(01)10653405051091(17)280314(10)202303164
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number000140
Device Lot Number202303164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic